# SDR DALA2022102106826

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,474 hours, 22,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1546 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 AWR HIDDEN DAMAGE IN REF NRC 00183: CORROSION ON ANGLE STA 1546 APPROX BTW S-28 RH & S-28RH OF AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00276: ANGLE WAS FABRICATED PER DRAWING 146N3653 REV: AND REPLACED UNDER NRC. (2457708)
